# SDR 04FDEA03482

- Difficulty date: December 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 70,375 hours, 25,748 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O RAISED LANDING GEAR, BOTH PRI AND SEC IND SHOWED LT GEAR NOT UP AND LOCKED.  NOTED NO UNUSUAL VIB OR CONT INPUT.  C/W QRH AND LOWERED THEN RAISED LANDING GEAR.  ALL IND WERE LEFT MAIN GEAR NOT UP AND LOCKED.  DECIDED TO RETURN TO RAMP.  CTR GAVE US A RT TURN AND ALL IND SHOWED UP AND LOCKED.  JACKED A/C IN REF TO MD10-10 M/M 07-10-00-0.  FOUND GAP AT LT MLG UPLOCK LATCH PROX TO TARGET NOT WITHIN LIMITS.  ADJ SHIMS AS REQ TO OBTAIN GAP REF MD-10-10 AMM 32-61-15-4.  AS PRECAUTION REMOVED AND REPLACED PSEU IN REF MD-10-10 AMM 31-71-01-2.  PERF ADJ TEST OF PROX TARGETS AND TARGETS REF MM 32-61-15-5.  ALL TEST PASSED.  COMPLETED SEVERAL NORMAL GEAR RETRACTIONS WITH NO DEFECTS NOTED.
